# SDR ABXA040285

- Difficulty date: August 3, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,202 hours, 58,778 cycles
- Engine: Pwa JT8D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LT CRACKED AT FS  160 SPLICED SECTION OF LONGERON IAW SRM 53-02.
